MAUDE Adverse Event Report: INNOMED INC. NAMBA HIP SLIDE; RETRACTOR

INNOMED INC. NAMBA HIP SLIDE; RETRACTOR
Model Number 6890
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2016
Type of Reportable Event Malfunction
Event or Problem Description
The following description was received by the cdrh on 02/17/2016, (b)(4).Immediately following a right total hip arthroplasty, post-operative radiography viewed by the surgeon was noted to be abnormal.The patient was returned back to surgery and the surgeon explored the sight finding a foreign object within the hip.The foreign object was a corner of the namba hip slide that had broken off.Approximate length- 3.5 cm.Approximate depth- 1.0 cm.Did require replacement of new hardware.Response: the report was received on 2/22/2016.The initial reporter was contacted and a request was made to have the device returned for an evaluation.The initial reporter relayed that the device could not be returned for evaluation purposes.It was then asked of the initial reporter if pictures of the broken item could be forwarded in lieu of the physical item.The initial reporter responded that the pictures would be forwarded.A follow up email was sent to the initial reporter on 2/29/2016.It was again requested to forward photographs of the broken item, and it was also explained that it would be difficult to perform a suitable evaluation without evidence.On 3/8/2016, the initial reporter was contacted for the third time, and once again a request was made to have photographs of the broken item forwarded.The initial reporter replied that they would be forwarded on 3/9/2016 or 3/11/2016.The photographs were not forwarded.At this time, innomed is unable to carry out an evaluation.Follow up activities will be performed, and an update submitted when evidence of the break is forwarded, and an evaluation ensues.

Brand Name
NAMBA HIP SLIDE
Common Device Name
RETRACTOR
Manufacturer (Section D)
INNOMED INC.
103 estus drive
savannah GA 31404
MDR Report Key5539717
Report Number1833053-2016-00001
Device Sequence Number13528149
Product Code GAD
UDI-Device Identifier00840277103925
UDI-Public00840277103925
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/10/2016
Report Date (Section F) 03/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number6890
Device Catalogue Number6890
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/22/2016
Event Location Hospital
Date Report to Manufacturer02/22/2016
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/31/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67.0 YR
Date Report Sent to FDA03/31/2016